# SDR AU960264

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680A
- System (JASC): 7320 · Fuel Controlling System
- Part: Controller
- Part number: WYG33234
- Condition: Seized
- Location: Power Control Sy
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE MAIN ENGINE CONTROL (MEC) POWER LEVER SEIZED - STRIP INSPECTION OF MEC COULD FIND NO FAULTS
